MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US CRV MINI KAMVAC SUCTION TUBE; SURGICAL ACCESSORIES : ENVIRONMENTAL PROTECTION

DEPUY ORTHOPAEDICS INC US CRV MINI KAMVAC SUCTION TUBE; SURGICAL ACCESSORIES : ENVIRONMENTAL PROTECTION
Catalog Number 530020500
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Kamvac cat# 530020500 tube suction standard broke in pieces (plastic part).Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Depuy synthese is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthese has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthese or its employees that the report constitutes an admission that the device, depuy synthese, or its employees caused or contributed to the potential event described in this report.Investigation summary: examination of the returned device confirmed the reported breakage.Depuy synthese considers the investigation closed at this time.Should the product and/or additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Depuy considers the investigation closed at this time.Should the additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : null.Device history batch : null.Device history review : null.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Product complaint #: (b)(4).Investigation summary: the device associated with this report was not received at the analyst site for examination.Review of the device history records and/or a lot specific complaint database search was not possible as the product lot code required was not provided.The investigation could not verify or identify any product contribution to the reported event with the information provided.Based on the inability to identify root cause, the need for corrective action was not indicated.Complaint trends will be monitored by post market surveillance through sep-419.Depuy synthes considers the investigation closed at this time.Should the product and/or additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: null.Device history batch: null.Device history review: null.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CRV MINI KAMVAC SUCTION TUBE
Common Device Name
SURGICAL ACCESSORIES : ENVIRONMENTAL PROTECTION
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8178428
Report Number1818910-2018-78606
Device Sequence Number1332511
Product Code JOL
UDI-Device Identifier10603295171515
UDI-Public10603295171515
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530020500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2019
Initial Date Received by Manufacturer 11/26/2018
Supplement Date Received by Manufacturer02/19/2019
03/06/2019
Initial Report FDA Received Date12/19/2018
Supplement Report FDA Received Date02/20/2019
04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1